# SDR QXEA200500757

- Difficulty date: April 13, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD FUSELAGE, FORWARD LOWER SKIN PANEL ROCK CHIP PITTING DAMAGE FS 437 TO 453 BETWEEN STRINGER 25R AND 25L.  REPAIRED IAW CRJ700 SRM 51-26-00-001-001-A01, 51-12-00-001-001-A01, AND 53-21-01-101-006-A01.
